About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 251213, 16 pages
http://dx.doi.org/10.5402/2012/251213
Research Article

Hemi-Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds

Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India

Received 25 April 2012; Accepted 25 June 2012

Academic Editors: T. Friedrich and M. Khalkhali

Copyright © 2012 S. M. Khursheed Haider et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Khursheed Haider, Mamta Thakur, and Advin, “Hemi-Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds,” ISRN Geometry, vol. 2012, Article ID 251213, 16 pages, 2012. doi:10.5402/2012/251213